# SDR AALA20181030004

- Difficulty date: October 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 4,987 hours, 1,894 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FOUND R2 EMERGENCY EXIT DOOR DAMPER CYLINDER BELOW OPERATING LIMITS IN RED BAND. SERVICED R2 EXIT DOOR DAMPER CYLINDER TO CORRECT PRESSURE PER AMM 52-22-00.
